# SDR CALA0200186

- Difficulty date: April 6, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Aircraft: N16894
- Make and model: Doug DC-9-82
- Aircraft serial: 49393
- Aircraft time: 49,164 hours, 24,367 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Pilot Seat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND R/H AND L/H FORWARD UPPER PILOT'S SEAT TRACKS CORRODED AND WORN. THE SEAT TRACKS WERE REMOVED AND REPAIRS WERE INSTALLED IAW SRM 51-30-2, 51-10-3, AND 53-05, FIGURE 92.
